MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 LCP LAT DSTL FIB PL 11H/RT/177; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 LCP LAT DSTL FIB PL 11H/RT/177; PLATE,FIXATION,BONE
Model Number 02.112.152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 02.112.152, lot number: 6234685, part manufacture date: jun 01, 2010, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm lcp lateral distal fibula plate 11h/right/177mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal for the fibula plate and screws and 2 associated lag screws.The surgeon performed i&d and noted that the bone is mostly healed and appeared to have no sign of infection.Initially the patient had surgery to repair a fibula fracture 4 or 5 months ago.After 3 months post op there was a sign of infection and tried to treat with antibiotics without success.This complaint involves eleven (11) devices.This report is for (1) 2.7/3.5 lcp lat dstl fib pl 11h/rt/177.This report is 1 of 14 (b)(4).

Brand Name
2.7/3.5 LCP LAT DSTL FIB PL 11H/RT/177
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11873571
Report Number2939274-2021-02529
Device Sequence Number3269159
Product Code HRS
UDI-Device Identifier10886982034175
UDI-Public(01)10886982034175
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.152
Device Catalogue Number02.112.152
Device Lot Number6234685
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR